No Cover Image

Journal article 599 views

On the stochastic Lagrangian and a new derivation of the Schrodinger equation / I M Davies; Ian Davies

Journal of Physics A: Mathematical and General, Volume: 22, Issue: 16, Pages: 3199 - 3203

Swansea University Author: Ian, Davies

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1088/0305-4470/22/16/010

Published in: Journal of Physics A: Mathematical and General
Published: 1989
URI: https://cronfa.swan.ac.uk/Record/cronfa16747
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 16
Start Page: 3199
End Page: 3203